# SDR ASOA201000349

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,215 hours, 13,990 cycles
- Engine: Ge CF348C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319 S6-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE, ST6R 20R, AT FS319.70 CONNECTION CORRODED (FLAGGED).   REMOVED ANGLE IAW SRM 51-42-11. REMOVED GROUND ASSY IAW AMM 51-80-00.  REMOVED CORROSION IAW AMM 51-21-06 REMOVED .003 FROM INTERCOSTAL THICKNESS.   PAINTED AND TREATED IAW SRM 51-25-00.  FABRICATED PART P/N SH 670-32045-1 P/O 107559 MATERIAL 7075-T6 DRILL EXISTING HOLE INSTALLED BRACKET IAW SRM 51-42-10. BONDING CHECK OK IAW AMM 51-80-00-760-802.
